American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05E10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 38 found      Go to page: 1 2

[1] Cédric Lecouvey, Emmanuel Lesigne and Marc Peigné. Conditioned random walks from Kac-Moody root systems. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Steven V Sam and Andrew Snowden. GL-equivariant modules over polynomial rings in infinitely many variables. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Alexander R. Miller. Eigenspace arrangements of reflection groups. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Ivan Losev. Highest weight $\mathfrak{sl}_2$-categorifications II: Structure theory. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[5] Martina Lanini. On the stable moment graph of an affine Kac--Moody algebra. Trans. Amer. Math. Soc. 367 (2015) 4111-4156.
Abstract, references, and article information   
View Article: PDF

[6] C. Bowman, M. De Visscher and R. Orellana. The partition algebra and the Kronecker coefficients. Trans. Amer. Math. Soc. 367 (2015) 3647-3667.
Abstract, references, and article information   
View Article: PDF

[7] J. Matthew Douglass, Götz Pfeiffer and Gerhard Röhrle. Cohomology of Coxeter arrangements and Solomon's descent algebra. Trans. Amer. Math. Soc. 366 (2014) 5379-5407.
Abstract, references, and article information   
View Article: PDF

[8] Gene Abrams, Jason P. Bell and Kulumani M. Rangaswamy. On prime nonprimitive von Neumann regular algebras. Trans. Amer. Math. Soc. 366 (2014) 2375-2392.
Abstract, references, and article information   
View Article: PDF

[9] Kevin Purbhoo. Wronskians, cyclic group actions, and ribbon tableaux. Trans. Amer. Math. Soc. 365 (2013) 1977-2030.
Abstract, references, and article information   
View Article: PDF

[10] Soojin Cho. A new Littlewood-Richardson rule for Schur $P$-functions. Trans. Amer. Math. Soc. 365 (2013) 939-972.
Abstract, references, and article information   
View Article: PDF

[11] P. Bravi. Primitive spherical systems. Trans. Amer. Math. Soc. 365 (2013) 361-407.
Abstract, references, and article information   
View Article: PDF

[12] Satoshi Naito and Daisuke Sagaki. Tensor product multiplicities for crystal bases of extremal weight modules over quantum infinite rank affine algebras of types $B_{\infty}$, $C_{\infty}$, and $D_{\infty}$. Trans. Amer. Math. Soc. 364 (2012) 6531-6564.
Abstract, references, and article information   
View Article: PDF

[13] Ricky Ini Liu. Matching polytopes and Specht modules. Trans. Amer. Math. Soc. 364 (2012) 1089-1107. MR 2846364.
Abstract, references, and article information   
View Article: PDF

[14] Seok-Jin Kang and Euiyong Park. Quiver varieties and path realizations arising from adjoint crystals of type $A_{n}^{(1)}$. Trans. Amer. Math. Soc. 363 (2011) 5341-5366. MR 2813418.
Abstract, references, and article information   
View Article: PDF

[15] J. Haglund, K. Luoto, S. Mason and S. van Willigenburg. Refinements of the Littlewood-Richardson rule. Trans. Amer. Math. Soc. 363 (2011) 1665-1686. MR 2737282.
Abstract, references, and article information   
View Article: PDF

[16] Stephen Griffeth. Orthogonal functions generalizing Jack polynomials. Trans. Amer. Math. Soc. 362 (2010) 6131-6157. MR 2661511.
Abstract, references, and article information   
View Article: PDF

[17] Victor Kreiman. Equivariant Littlewood-Richardson skew tableaux. Trans. Amer. Math. Soc. 362 (2010) 2589-2617. MR 2584612.
Abstract, references, and article information   
View Article: PDF

[18] Peter R. W. McNamara and Stephanie van Willigenburg. Towards a combinatorial classification of skew Schur functions. Trans. Amer. Math. Soc. 361 (2009) 4437-4470. MR 2500893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jason Fulman. Stein's method and random character ratios. Trans. Amer. Math. Soc. 360 (2008) 3687-3730. MR 2386242.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] William Y. C. Chen and Arthur L. B. Yang. Stanley's zrank conjecture on skew partitions. Trans. Amer. Math. Soc. 360 (2008) 3121-3131. MR 2379790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Pierre Baumann and Christophe Hohlweg. A Solomon descent theory for the wreath products $G\wr\mathfrak S_n$. Trans. Amer. Math. Soc. 360 (2008) 1475-1538. MR 2357703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] I. P. Goulden and A. Rattan. An explicit form for Kerov's character polynomials. Trans. Amer. Math. Soc. 359 (2007) 3669-3685. MR 2302511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] William Y. C. Chen, Eva Y. P. Deng, Rosena R. X. Du, Richard P. Stanley and Catherine H. Yan. Crossings and nestings of matchings and partitions. Trans. Amer. Math. Soc. 359 (2007) 1555-1575. MR 2272140.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Nicholas A. Loehr and Gregory S. Warrington. Square $\boldsymbol{q,t}$-lattice paths and $\boldsymbol{\nabla(p_n)}$. Trans. Amer. Math. Soc. 359 (2007) 649-669. MR 2255191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jason Fulman. Martingales and character ratios. Trans. Amer. Math. Soc. 358 (2006) 4533-4552. MR 2231387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Mercedes H. Rosas and Bruce E. Sagan. Symmetric functions in noncommuting variables. Trans. Amer. Math. Soc. 358 (2006) 215-232. MR 2171230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Ron M. Adin, Francesco Brenti and Yuval Roichman. Descent representations and multivariate statistics. Trans. Amer. Math. Soc. 357 (2005) 3051-3082. MR 2135735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Jason Fulman. Stein's method and Plancherel measure of the symmetric group. Trans. Amer. Math. Soc. 357 (2005) 555-570. MR 2095623.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Neil O'Connell. A path-transformation for random walks and the Robinson-Schensted correspondence. Trans. Amer. Math. Soc. 355 (2003) 3669-3697. MR 1990168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Igor Pak. Ribbon tile invariants. Trans. Amer. Math. Soc. 352 (2000) 5525-5561. MR 1781275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 38 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia